Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions

  1. Betancor, J. 1
  2. Dziubański, J. 3
  3. Garrigós, G. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Autónoma de Madrid
    info

    Universidad Autónoma de Madrid

    Madrid, España

    ROR https://ror.org/01cby8j38

  3. 3 Instytut Matematyczny, Uniwersytet Wrocławski
Journal:
Tohoku Mathematical Journal

ISSN: 0040-8735

Year of publication: 2010

Volume: 62

Issue: 2

Pages: 215-231

Type: Article

DOI: 10.2748/tmj/1277298646 SCOPUS: 2-s2.0-77955122266 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus